MathSciNet Relay Station
MathSciNet bibliographic data
MR702280 (85a:18008) 18B99 (18E05 18G05 20K99 46N05)
Hill, Paul An isomorphism theorem for valuated vector spaces. Proc. Amer. Math. Soc. 88 (1983), no. 4, 587–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement